Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Excessive sweating from legs while sleeping, lip numbness, exhaustion. History of IGA deficiency. Suggestions?

My legs have recently started sweating profusely at night when I sleep, which is something that has never happened to me before. A few days before, my lips started feeling numb, and they still are numb even now. I have an IGA deficiency, but I can t think of anything that has changed recently to cause all of this. I m exhausted all the time, suggestions? YYYY@YYYY
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response

Kindly mention your age, sex and any medicines that you are currently taking. Prescribing medicines would be difficult otherwise.

Meanwhile, start doing 20 minutes of brisk walk everyday - preferably in the morning, drink adequate water and start taking 1 tablespoon of triphala choornam with 1 glass of warm water at bedtime everyday for atleast a week.

Kindly revert back.
Best regards,
Dr Gautham
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor